DBLP BibTeX Record 'journals/siamsc/ItoLK05'

@article{DBLP:journals/siamsc/ItoLK05,
  author    = {Kazufumi Ito and
               Zhilin Li and
               Yaw Kyei},
  title     = {Higher-Order, Cartesian Grid Based Finite Difference Schemes
               for Elliptic Equations on Irregular Domains},
  journal   = {SIAM J. Scientific Computing},
  volume    = {27},
  number    = {1},
  year      = {2005},
  pages     = {346-367},
  ee        = {http://dx.doi.org/10.1137/03060120X},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}